# SDR FDEA2018121891977

- Difficulty date: August 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,018 hours, 17,018 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Frames 41-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMPARTMENT FRAME 41-44, SEAT TRACK Y0 HAS CORROSION AS MAKED 7   PLACES. SEAT TRACK FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 53-10-16 FIG 103. TRACK   REMOVED AND REPLACED IAW SRM 51-40-21 FR41-44  MAJOR REPAIR
